On the existence of orders in semisimple Hopf algebras

Juan Cuadra, Ehud Meir

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
6 Downloads (Pure)


We show that there is a family of complex semisimple Hopf algebras that do not admit a Hopf order over any number ring. They are Drinfel'd twists of certain group algebras. The twist contains a scalar fraction which makes impossible the definability of such Hopf algebras over number rings. We also prove that a complex semisimple Hopf algebra satisfies Kaplansky's sixth conjecture if and only if it admits a weak order, in the sense of Rumynin and Lorenz, over the integers.
Original languageEnglish
Pages (from-to)2547-2562
Number of pages16
JournalTransactions of the American Mathematical Society
Issue number4
Early online date20 Aug 2015
Publication statusPublished - Apr 2016


Dive into the research topics of 'On the existence of orders in semisimple Hopf algebras'. Together they form a unique fingerprint.

Cite this